Worse before better?
I am 35 years old from Norway. My doctor has given me progesterone cream for estrogen dominans. I have been taking Novothyral for 8 years for hypothyroidism. Every day I also take vitamin D 10000IE, omega 3 + 6 and vitamin B12.
Before i started with progesterone my symptomes were (most of them i had for years):
- Very bloated etc during PMS
- i was on a diet for 6 months (from my trainer) and training weightlifting 4-5 days a week, but not able to loose weight/bodyfat (163 cm, 60 kg)
- very easily stressed
- water retention in my legs
- cry easily
I started using progesteron in February. Until May i used a pea sized amount per day. Each month i used it from day 7-21 per cycle. The end of May I increased the amount til one ts per day (1/2 morning, 1/2 evening). I am also using the cream every day this cycle. My symptomes have become worse the recent months, especially since end of May:
- acne increased fn February, the last couple of months it has been really bad
- very bloated (since May)
- i feel like i have PMS constantly
- water retention in legs worse
- breasts very sore and swollen
- very tired all the time
- problems getting up in the morning
- not able to consentrate at all at work
- at times depressed, but in general my mood has become better
I have read that it is normal to become worse before better, but how long should i feel like this? Would you recoment me to do something differently?
I greatly appreciate your feedback. Thank you in advance:)